Please use this identifier to cite or link to this item:
標題: A linearly convergent method for broadcast data allocation
作者: Jea, K.F.
Wang, J.Y.
Chen, S.Y.
關鍵字: mobile computing
broadcast scheme
data allocation
mobile computing environment
multiple channels
期刊/報告no:: Computers & Mathematics with Applications, Volume 56, Issue 2, Page(s) 324-338.
摘要: In this paper, we deal with an NP-hard minimization problem, performing data allocation over multiple broadcast channels in the wireless environment. Our idea is to solve the discrete case of such a problem by the concept of gradient in the Euclidean space R-n. The theoretical basis of the novel idea ensures the near-optimality of our solution. Furthermore, the experimental results show that the problem can be solved quickly. (C) 2008 Elsevier Ltd. All rights reserved.
ISSN: 0898-1221
Appears in Collections:資訊科學與工程學系所



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.